Low-cost control problems on perforated and non-perforated domains

Kesavan, S. ; Muthukumar, T. (2008) Low-cost control problems on perforated and non-perforated domains Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 118 (1). pp. 133-157. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/mathsci/vol118/feb2008/PM2909...

Related URL: http://dx.doi.org/10.1007/s12044-008-0008-6


We study the homogenization of a class of optimal control problems whose state equations are given by second order elliptic boundary value problems with oscillating coefficients posed on perforated and non-perforated domains. We attempt to describe the limit problem when the cost of the control is also of the same order as that describing the oscillations of the coefficients. We study the situations where the control and the state are both defined over the entire domain or when both are defined on the boundary.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Homogenization; H-convergence; Optimal Control
ID Code:16351
Deposited On:15 Nov 2010 13:48
Last Modified:17 May 2016 01:07

Repository Staff Only: item control page